journal6 ›› 2007, Vol. 28 ›› Issue (4): 8-11.

• Mathematics • Previous Articles     Next Articles

Convergence of NA Random Matric Sequences


  1. (College of Mathematics & Computer Science,Hunan Normal University,Changsha 410081,China)
  • Online:2007-07-25 Published:2012-06-15

Abstract: The author establishs a probability inequatility and a series of moment inequatilities for NA random matric sequences,and convergence in propability,complete  convergence and almost sure convergence are studied.

Key words: NA random matric sequences;convergence in propability;complete convergence;almost sure , convergence

WeChat e-book chaoxing Mobile QQ